one of my family members has been taking all different sorts of nicotine lozenges for the past 2 years,and since they have started taking them have had plurisy and now has severe lower back pain for the past 4 weeks.They have been to their GP and have had several blood test done and still their GP can not find out what the problem is,I was wondering if these lozenges can cause back troubles,and if so what kind of problems they can cause and their symptoms?I am really worried over this, please can you help.
I'm not sure if nicotine by itself can somehow cause back pain. How ever, has your family member had an MRI yet? I injured my back and my doctor took all kinds of X-Rays and for a year told me it was in my head. Finally I insisted on an MRI and sure enough there was a crushed disk. X-Rays are great for showing breaks in the spine but not effective for showing disk issues. If someone is wondering if something serious is going on with their back an MRI is the tell all. I know nicotine can prevent or greatly hinder healing after a major surgery.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.